# SDR DALA2019100105611

- Difficulty date: October 1, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 40,018 hours, 37,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH OVERWING EMERGENCY EXIT LIGHT IS INOPERATIVE. MAINTENANCE REPLACED THE RH OVERWING EMERGENCY EXIT LIGHT BATTERY IAW B717 AMM 33-51-03. OPERATIONAL CHECK WAS GOOD. (LP #6172176)
